Economics at your fingertips  

Uniqueness of the weights in Harsanyi-type theorems

Massimiliano Amarante

Economic Theory Bulletin, 2017, vol. 5, issue 2, 175-178

Abstract: Abstract A necessary and sufficient condition for the uniqueness of the weights in Harsanyi-type aggregation theorems is obtained as an application of Phelps’ theorem on the uniqueness of Hahn–Banach extensions.

Keywords: Harsanyi’s social aggregation theorem; Uniqueness of weights (search for similar items in EconPapers)
JEL-codes: D71 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Economic Theory Bulletin is currently edited by Nicholas C. Yannelis

More articles in Economic Theory Bulletin from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2019-10-07
Handle: RePEc:spr:etbull:v:5:y:2017:i:2:d:10.1007_s40505-016-0111-2